# SDR YENA20111218396

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 12,591 hours, 7,500 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 680 DCA-BOS, CREW DECLARED EMERGENCY DUE TO HYD 2 LO QTY (LEAK).  REMOVED AND REPLACED PRESSURE HOSE ASSEMBLY IAW AMM 29-11-01.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
